I must admit that your symptoms sound quite strange. They are definitely not specific to any particular disease or mental condition that I can think of. The symptoms you are describing include some short term memory loss that returns, and some symptoms of dissociation (not feeling normal in your surroundings). The first question I would have is if you have recently started any new medications. There are many medications that occasionally can have unusual mental side effects. This is especially true for some of the anti-depressants, atypical anti-psychotics, and even some of the ant-seizure medications. Just because you don't have a mental illness or seizures
doesn't mean you weren't prescribed one of these drugs. Sometimes they are used for headaches and pain. Another possibility is that you are developing a mental illness such as dementia It is difficult for me to say this without knowing your age. A simple mental status test in your doctor's office can sort this out. It is possible that you are having small mini-strokes (called TIAs) that could account for your symptoms. Finally, certain unusual migraine headaches can cause these symptoms. Because these are very unusual problems, I suggest that you schedule an appointment with a neurologist
for further evaluation and treatment. A neurologist has the expertise to diagnose and possibly treat what ever problem you are having. Please speak with a neurologist soon.